# SDR DALA2024042904758

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 57,529 hours, 30,093 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: UNKNOWN
- Condition: Leaking
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL ON DESCENT.   C/W AMDS W/C 0550-2002. SOURCE OF SMELL IS FROM APU. DURING INSPECTION FOUND LEAK AT LUBE PUMP PLATE SEAL. REMOVED AND REPLACED PLATE SEAL REF AMM 49-91.
